MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT
Catalog Number 151710408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed via tka (date of primary surgery was unknown).It was reported that the surgeon recognized infection after the revision surgery (date of revision surgery was unknown) thus, the 2nd revision surgery was performed by washing out the debris and replacing the liner (p/n: 151710408).The surgery was completed without any problems.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 4 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8203146
Report Number1818910-2018-79392
Device Sequence Number218250
Product Code NJL
UDI-Device Identifier10603295055808
UDI-Public10603295055808
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151710408
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date01/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;